Information inequalities and supereffective estimates
Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1300-1302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_6_a4,
author = {I. A. Ibragimov and R. Z. Khas'minskii},
title = {Information inequalities and supereffective estimates},
journal = {Doklady Akademii Nauk},
pages = {1300--1302},
year = {1972},
volume = {204},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a4/}
}
I. A. Ibragimov; R. Z. Khas'minskii. Information inequalities and supereffective estimates. Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1300-1302. http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a4/